# SDR DXTA200500733

- Difficulty date: May 21, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 9,432 hours, 7,593 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING POSTFLIGHT, SMELLED ACRID ELECTRICAL SMELL INSIDE NOSE BAGGAGE COMPARTMENT.  SMELL CAME FROM BEHIND PANEL ON AFT SIDE OF NOSE BAGGAGE COMPARTMENT.  PERFORMED WIRE BUNDLE/ELECTRICAL COMPONENT INSPECTION, NO DEFECTS NOTED.  ACTIVATED EQUIPMENT, FUNCTION CHECKS GOOD.  NO SMELL OF ELECTRICAL BURNING PRESENT.  WORK DONE IAW CESSNA CITATION MODEL 560 ULTRA MM CH 20-21-03.
